# SDR DL72S980324

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR LWR RAIL GOUGED 57 FROM I/B END N/R 004267.  AFT SPAR LWR RAIL, CRACKED FROM I/B END.  N/R 004268, BOTH AREAS REPAIRED PER M/M 57-52-0 FIG 802.  AFT SPAR BOTTOM FLANGE, 15 TR O/B END 5 ELONGATED HOLES N/R 004292, AFT SPAR LWR RAIL CRACKED 19 FROM I/B N/R 004274 AFT SPAR LWR RAIL HOLE ELONGATED 39 FROM I/B END N/R004271AFT SPAR BOTTOM FLANGE 5 HOLES ELONGATED 15 FROM O/B END N/R 004292, ALL DAMAGED REPAIRED PER M/ 57-52-0 FIG 802.
